Alert archive / Oklahoma / River Flood Warnings in 2025

River Flood Warning 50, NWS Tulsa, OK

May 25, 2025Tulsa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 25, 2025, 9:39 AM CDT for Tulsa County, Oklahoma. It took effect at May 25, 2025, 10:06 AM CDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
May 25, 2025, 9:39 AM CDT (14:39 UTC)
In effect from
May 25, 2025, 10:06 AM CDT
Expired
May 26, 2025, 10:01 PM CDT
In force
36 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Tulsa County, OK

The radar

The Tulsa radar (KINX), 34 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bird Creek near Owasso (OWSO2).

Action stage
17 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07178000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 25, 6:35 AM CDT, 3 hours 4 minutes earlier. Its key messages:

  • Issued at 312 AM CDT Sat May 24 2025
  • Thunderstorms persist early this morning across eastern Oklahoma and northwest Arkansas. Flooding threat will continue, in addition to severe weather concerns.
  • Widespread showers and storms Sunday through Sunday night and may persist through the day Monday. Severe weather potential remains. Flooding likely to be ongoing by Monday.
  • Widespread heavy rainfall footprint expected through Monday across most of eastern Oklahoma and northwest/west central Arkansas. The holiday weekend will have many outdoor activities and the prolonged heavy rainfall potential may expose many to an increasing flood risk. Flood safety awareness remains a focus.
Area forecast discussion, May 25, 6:35 AM CDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
635 AM CDT Sun May 25 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 312 AM CDT Sat May 24 2025

  - Thunderstorms persist early this morning across eastern
    Oklahoma and northwest Arkansas. Flooding threat will
    continue, in addition to severe weather concerns.

  - Widespread showers and storms Sunday through Sunday night and
    may persist through the day Monday. Severe weather potential
    remains. Flooding likely to be ongoing by Monday.

  - Widespread heavy rainfall footprint expected through Monday
    across most of eastern Oklahoma and northwest/west central
    Arkansas. The holiday weekend will have many outdoor
    activities and the prolonged heavy rainfall potential may
    expose many to an increasing flood risk. Flood safety
    awareness remains a focus.

&&

.SHORT TERM...
(Today and Tonight)
Issued at 312 AM CDT Sun May 25 2025

Showers and thunderstorms are ongoing across northern portions of
the area early this morning with a risk for severe hail and
wind gusts. Convection will likely continue into the daylight
hours across northeast Oklahoma and northwest Arkansas. Latest
trends and near-term guidance suggest development of some bowing
segments through the morning hours, which would imply a locally
enhanced risk of damaging wind gusts. Precip gradually shifts
south, primarily impacting areas along and south of the I-40
corridor this afternoon, with more isolated to scattered coverage
to the north. A synoptic front will become the primary focus for
additional development this afternoon and evening as it sags
south through the FA. Severe potential persists with any
redevelopment this afternoon.

By late afternoon/ evening, a mid level wave will be approaching
the region from the west, promoting height falls across much of
Oklahoma. This is expected to ignite additional storms which will
then move into our area during the evening and overnight period.
As has been the case for the last couple nights, the environment
will be capable of producing severe weather tonight, this time
with more of a focus on damaging wind gusts... though large hail
and a low tornado potential may exist near the boundary as well.
While rain coverage will likely encompass much of the forecast
area, the synoptic front will be making gradual progress south
during this time and highest storm coverage and severe threat
should tend to move towards E-Central/ Southeast Oklahoma and
W-Central Arkansas overnight.

Significant flooding potential is anticipated areawide today and
tonight given multiple rounds of storms, anomalously high PWAT
values, and saturated soils from previous day's precipitation.
Several more inches of rainfall will be possible across northeast
Oklahoma and northwest Arkansas this morning, extending into
southeast Oklahoma and northwest Arkansas later in the day and
tonight. Considering the rainfall footprint over the last 36 hours
and tendency for storms to focus more across the south later
tonight into Monday, have expanded the current Flood Watch to
include Pushmataha and Choctaw counties as well. Please keep flood
safety in mind today and tonight, and as always, do not attempt
to drive through flooded roadways. Additionally, be especially
attentive when traveling at night as it is more difficult to
identify floodwater in the dark.

&&

.LONG TERM...
(Tomorrow through Saturday)
Issued at 312 AM CDT Sun May 25 2025

By Monday morning, the bulk of heavy precip should be moving off
to the southeast of the CWA. Scattered showers and thunderstorms
will remain possible through the day, however, as upper troughing
moves through the region. Locally heavy rainfall will remain
possible through Monday night, as well as a limited risk for
severe hail/ wind. The associated sfc low navigates eastward into
Tuesday with drier northerly flow filling into the region and
precip ending from west to east. By late Wednesday night into
thursday, another wave will be approaching the region with another
round of showers and storms areawide. Will need to keep an eye on
the heavy rain potential with this system, but it is not looking
as intense as the current stretch of rainfall. Periodic low rain
chances may persist into next weekend, but in general the forecast
appears to become drier with time as ridging attempts to push
into the central plains. Temperatures through the extended period
will begin below average before warning back to near average.

&&

.AVIATION...
(12Z TAFS)
Issued at 633 AM CDT Sun May 25 2025

Mainly MVFR ceilings will prevail through the forecast period.
Showers and thunderstorms will occur from time to time, with the
most widespread activity expected later this evening and
overnight.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   79  64  75  60 /  70  80  80  70
FSM   84  67  78  65 /  70  80  90  80
MLC   87  66  78  62 /  50  90  80  80
BVO   76  59  73  56 /  90  90  80  70
FYV   79  61  74  60 /  90  90  80  70
BYV   74  59  68  60 /  90  90  80  80
MKO   80  64  75  61 /  80  90  80  70
MIO   74  61  69  60 /  90  90  70  70
F10   81  64  76  61 /  70  90  80  70
HHW   89  67  76  65 /  30  70  90  80

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Monday evening for OKZ049-053>076.

AR...Flood Watch through Monday evening for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...43
LONG TERM....43
AVIATION...05
Hazardous weather outlook, May 25, 4:47 AM CDT, 4 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
447 AM CDT Sun May 25 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
447 AM CDT Sun May 25 2025

...SIGNIFICANT IMPACTS FROM SEVERE WEATHER AND FLOODING THROUGH
MONDAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Strong to severe thunderstorms capable of producing large hail,
damaging winds, and torrential rainfall are ongoing this morning
across northeast Oklahoma and northwest Arkansas. Storms are
expected to continue through the morning and spread into east-
central and southeast Oklahoma, as well as west-central Arkansas
this afternoon. Additional widespread thunderstorms will develop
by this evening and persist overnight with continued severe
weather and flooding potential areawide. Flash flooding is of
particular concern with storms today, so please keep flood safety
in mind today and tonight. Do not attempt to drive through flooded
roadways. Additionally, be especially attentive when traveling at
night as it is more difficult to identify floodwater in the dark.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...Thunderstorm Potential...Heavy Rain Potential.
TUESDAY THROUGH SATURDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
The bulk of the severe weather and heavy rain threats should exit
the area by Monday morning. However, additional showers and
thunderstorms are expected during the day Monday and Monday night.
Some of the stronger storms may still produce locally heavy
rainfall as well as large hail and damaging wind gusts. Conditions
generally become drier Tuesday and Wednesday, though isolated
showers and storms cannot be ruled out, primarily in southeast
Oklahoma. Another round of widespread storms is expected Wednesday
night and Thursday with additional heavy rain and severe
potential. Periodic precipitation chances persist through the end
of the week, but are expected to gradually trend drier by next
week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 25, 7:25 AM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
725 AM CDT Sun May 25 2025

ARZ001-002-010-011-019-OKZ069-072-251300-
Carroll AR-Madison AR-Benton AR-Washington AR-Crawford AR-Adair OK-
Sequoyah OK-
725 AM CDT Sun May 25 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN BENTON...
NORTHWESTERN MADISON...SOUTHEASTERN CARROLL...CRAWFORD...
WASHINGTON...NORTHEASTERN SEQUOYAH AND SOUTHERN ADAIR COUNTIES
THROUGH 800 AM CDT...

At 724 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from Tontitown to 2 miles northwest of Marble City
and additional strong thunderstorms east of Odell to Strickler.
Movement was east at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Wesley...                         Adair State Park...
Rudd...                           Woolsey...
Metalton...                       Elkins...
Connor...                         Savoy...
Tontitown...                      Maryetta...
Forum...                          Aurora...
Winslow...                        Wedington...
Locke...                          Odell...
Stilwell...                       Mount Gayler...
Best...                           Lincoln...

This includes Interstate 49 between mile markers 23 and 75.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
northwestern Arkansas...and northeastern and east central Oklahoma.

&&

LAT...LON 3566 9404 3566 9407 3563 9407 3552 9420
      3559 9495 3564 9490 3564 9481 3573 9481
      3622 9428 3626 9337
TIME...MOT...LOC 1224Z 264DEG 37KT 3617 9425 3561 9485

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, May 25, 7:59 AM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
759 AM CDT Sun May 25 2025

ARZ002-010-011-019-020-251345-
Carroll AR-Madison AR-Washington AR-Franklin AR-Crawford AR-
759 AM CDT Sun May 25 2025

...STRONG THUNDERSTORMS WILL IMPACT MADISON...NORTHERN FRANKLIN...
SOUTHEASTERN CARROLL...NORTHERN CRAWFORD AND SOUTHEASTERN WASHINGTON
COUNTIES THROUGH 845 AM CDT...

At 759 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles southeast of Clifty to near Short.
Movement was east at 40 mph.

HAZARD...Wind gusts 40 to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Wesley...                         Rudd...
Woolsey...                        Metalton...
Elkins...                         Connor...
Forum...                          Aurora...
Winslow...                        Combs...
Locke...                          Mount Gayler...
Georgetown...                     Boston...
Dutton...                         Withrow Springs State Park...
Natural Dam...                    Devils Den State Park...
Brentwood...                      Lake Fort Smith...

This includes Interstate 49 between mile markers 24 and 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
northwestern Arkansas...and east central Oklahoma.

&&

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3578 9367 3570 9383 3553 9406 3554 9446
      3560 9447 3626 9377 3625 9330 3612 9330
TIME...MOT...LOC 1259Z 264DEG 33KT 3622 9376 3557 9446

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, May 25, 8:34 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
834 AM CDT Sun May 25 2025

ARZ011-020-251415-
Madison AR-Franklin AR-
834 AM CDT Sun May 25 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN MADISON AND NORTHERN
FRANKLIN COUNTIES THROUGH 915 AM CDT...

At 834 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles northeast of Boston to near Mulberry.
Movement was east at 35 mph.

HAZARD...Wind gusts 40 to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Jethro...                         Cass...
Red Star...                       Barnes...
Pettigrew...                      Redding...
Watalula...                       Toney...
Turners Bend...                   Lonelm...
Taft...                           Ozark...
Cravens...                        Paradise...
Boston...                         Wiederkehr Village...

This includes Interstate 40 in Arkansas between mile markers 24 and
42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
northwestern Arkansas.

&&

LAT...LON 3595 9349 3593 9349 3592 9351 3588 9351
      3588 9352 3576 9352 3577 9370 3548 9371
      3552 9403 3553 9404 3599 9345 3597 9345
TIME...MOT...LOC 1334Z 275DEG 28KT 3592 9356 3549 9406

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, May 25, 9:05 AM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
905 AM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Flash Flood      1 E Owasso              36.27N 95.84W
05/25/2025                   Tulsa              OK   Public

            Photo seen on social media of a flooded
            street and a partially submerged vehicle at
            the intersection of E 79th Street North and
            N 123rd East Avenue. Near Elm Creek Park.
            Time estimated.

&&

KAH
Local storm report, May 25, 9:07 AM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
907 AM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 AM     Hail             2 SW Sand Springs       36.13N 96.14W
05/25/2025  E0.75 Inch       Tulsa              OK   Public

            Report from mPING: Dime (0.75 in.).

0258 AM     Hail             2 W Sand Springs        36.13N 96.15W
05/25/2025  E1.00 Inch       Tulsa              OK   Public

            Report from mPING: Quarter (1.00 in.).

0259 AM     Hail             4 W Tulsa               36.16N 95.99W
05/25/2025  E1.00 Inch       Tulsa              OK   Public

            Report from mPING: Quarter (1.00 in.).

0303 AM     Hail             2 S Sand Springs        36.11N 96.12W
05/25/2025  E1.00 Inch       Tulsa              OK   Public

            Report from mPING: Quarter (1.00 in.).

0311 AM     Hail             2 S Sand Springs        36.11N 96.12W
05/25/2025  E1.25 Inch       Tulsa              OK   Public

            Report from mPING: Half Dollar (1.25 in.).

0311 AM     Hail             Sand Springs            36.14N 96.12W
05/25/2025  E0.75 Inch       Tulsa              OK   Public

            Report from mPING: Dime (0.75 in.).

0312 AM     Hail             Sand Springs            36.14N 96.12W
05/25/2025  E0.75 Inch       Tulsa              OK   Public

            Report from mPING: Dime (0.75 in.).

0315 AM     Hail             2 NW Tulsa              36.15N 95.95W
05/25/2025  E1.25 Inch       Tulsa              OK   Public

            Report from mPING: Half Dollar (1.25 in.).

0317 AM     Hail             3 S Tulsa               36.09N 95.93W
05/25/2025  E0.75 Inch       Tulsa              OK   Public

            Report from mPING: Dime (0.75 in.).

0318 AM     Hail             2 SW Tulsa              36.11N 95.95W
05/25/2025  E1.75 Inch       Tulsa              OK   Public

            Report from mPING: Golf Ball (1.75 in.).

0326 AM     Hail             1 NE Jenks              36.03N 95.96W
05/25/2025  E1.00 Inch       Tulsa              OK   Public

            Report from mPING: Quarter (1.00 in.).

0327 AM     Hail             1 E Tulsa               36.14N 95.90W
05/25/2025  E0.75 Inch       Tulsa              OK   Public

            Report from mPING: Dime (0.75 in.).

&&
Local storm report, May 25, 9:16 AM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
916 AM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Flash Flood      4 WNW Verdigris         36.26N 95.75W
05/25/2025                   Rogers             OK   NWS Employee

            Water over the road in numerous locations
            along N 193rd East Avenue between E 76th
            Street North and E 66th Street North. Time
            estimated.

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 11:32 PM CDTSpecial Weather StatementTSAOsage43 min
May 24, 11:39 PM CDTSevere Thunderstorm WarningTSAOsage51 min
May 25, 12:12 AM CDTSpecial Weather StatementTSAOsage33 min
May 25, 12:17 AM CDTSevere Thunderstorm WarningTSAOsage27 min
May 25, 12:42 AM CDTSpecial Weather StatementTSAOsage33 min
May 25, 12:48 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee3 hr
May 25, 12:52 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee38 min
May 25, 1:16 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee44 min
May 25, 1:18 AM CDTSpecial Weather StatementTSARogers27 min
May 25, 1:46 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee44 min
May 25, 1:49 AM CDTSpecial Weather StatementTSAKay26 min
May 25, 2:10 AM CDTSevere Thunderstorm WarningTSAOsage29 min
May 25, 2:13 AM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee4 hr
May 25, 2:15 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Osage, Pawnee, Tulsa45 min
May 25, 2:38 AM CDTSpecial Weather StatementTSAOsage37 min
May 25, 2:45 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okmulgee, Osage, Rogers, Tulsa, Wagoner and 1 more45 min
May 25, 3:00 AM CDTAreal Flood AdvisoryTSACreek, Nowata, Osage, Rogers, Tulsa, Wagoner and 1 more4 hr
May 25, 3:13 AM CDTFlash Flood WarningTSAOsage, Pawnee4 hr
May 25, 3:21 AM CDTSpecial Weather StatementTSAMayes, Rogers, Tulsa, Wagoner39 min
May 25, 3:24 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner51 min
May 25, 3:34 AM CDTFlash Flood WarningTSACreek, Osage, Rogers, Tulsa, Wagoner, Washington4 hr
May 25, 3:49 AM CDTAreal Flood AdvisoryTSACherokee, Craig, Mayes, Muskogee, Nowata, Rogers and 1 more4 hr
May 25, 4:03 AM CDTSpecial Weather StatementTSAKay42 min
May 25, 4:13 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner47 min
May 25, 4:17 AM CDTSevere Thunderstorm WarningTSAOsage43 min
May 25, 4:18 AM CDTSpecial Weather StatementTSADelaware27 min
May 25, 4:48 AM CDTSpecial Weather StatementTSADelaware57 min
May 25, 4:49 AM CDTSpecial Weather StatementTSAAdair, Cherokee41 min
May 25, 4:52 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Mayes, Muskogee3 hr
May 25, 4:55 AM CDTSpecial Weather StatementTSAOsage50 min
May 25, 4:58 AM CDTSpecial Weather StatementTSACherokee32 min
May 25, 5:11 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee34 min
May 25, 5:54 AM CDTFlash Flood WarningTSACherokee, Mayes, Muskogee, Rogers, Wagoner3 hr
May 25, 5:55 AM CDTSpecial Weather StatementTSAMayes35 min
May 25, 6:22 AM CDTSpecial Weather StatementTSACherokee38 min
May 25, 6:37 AM CDTAreal Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more56 hr
May 25, 6:54 AM CDTSpecial Weather StatementTSAAdair, Cherokee36 min
May 25, 7:08 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware5 hr
May 25, 7:45 AM CDTRiver Flood WarningTSAOsage13 hr
May 25, 7:45 AM CDTRiver Flood WarningTSAOsage, Tulsa35 hr
May 25, 7:45 AM CDTRiver Flood AdvisoryTSATulsa114 min
May 25, 7:47 AM CDTRiver Flood WarningTSARogers, Tulsa19 hr
May 25, 8:40 AM CDTAreal Flood WarningTSACherokee, Mayes, Muskogee, Rogers, Wagoner54 hr
May 25, 9:07 AM CDTRiver Flood WarningTSALeFlore3 days
May 25, 11:00 AM CDTFlash Flood WarningTSAOsage, Rogers, Tulsa, Washington3 hr
May 25, 11:00 AM CDTSpecial Weather StatementTSAWagoner30 min
May 25, 11:22 AM CDTSpecial Weather StatementTSAAdair23 min
May 25, 11:30 AM CDTSpecial Weather StatementTSACherokee30 min
May 25, 11:48 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee20 min
May 25, 12:16 PM CDTFlash Flood WarningTSAAdair, Cherokee3 hr
May 25, 1:22 PM CDTAreal Flood AdvisoryTSAAdair, Sequoyah3 hr
May 25, 1:59 PM CDTSpecial Weather StatementTSALatimer31 min
May 25, 2:20 PM CDTAreal Flood AdvisoryTSASequoyah2 hr
May 25, 2:33 PM CDTSpecial Weather StatementTSALatimer, LeFlore42 min
May 25, 2:34 PM CDTAreal Flood AdvisoryTSALatimer, LeFlore32 min
May 25, 3:00 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore16 min
May 25, 3:06 PM CDTFlash Flood WarningTSALatimer, LeFlore4 hr
May 25, 3:27 PM CDTSpecial Weather StatementTSALeFlore33 min
May 25, 3:33 PM CDTAreal Flood AdvisoryTSAPittsburg117 min
May 25, 3:59 PM CDTSpecial Weather StatementTSALatimer31 min
May 25, 4:24 PM CDTSpecial Weather StatementTSALatimer36 min
May 25, 4:48 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore29 min
May 25, 5:16 PM CDTSpecial Weather StatementTSALatimer29 min
May 25, 5:32 PM CDTSpecial Weather StatementTSAMuskogee, Okmulgee28 min
May 25, 6:12 PM CDTSpecial Weather StatementTSAMuskogee33 min
May 25, 5:36 AM CDTSpecial Weather StatementTSABenton, Washington39 min
May 25, 6:18 AM CDTAreal Flood AdvisoryTSABenton, Carroll, Crawford, Madison, Washington3 hr
May 25, 7:09 AM CDTAreal Flood AdvisoryTSABenton, Carroll, Madison3 hr
May 25, 7:25 AM CDTSpecial Weather StatementTSACrawford, Madison, Washington35 min
May 25, 7:59 AM CDTSpecial Weather StatementTSACrawford, Madison46 min
May 25, 8:34 AM CDTSpecial Weather StatementTSAFranklin41 min
May 25, 9:08 AM CDTRiver Flood AdvisoryTSAFranklin, Johnson, Logan18 hr
May 25, 10:10 AM CDTSpecial Weather StatementTSAWashington35 min
May 25, 11:08 AM CDTSpecial Weather StatementTSAFranklin37 min
May 25, 11:14 AM CDTSevere Thunderstorm WarningTSAFranklin31 min
May 25, 1:51 PM CDTSpecial Weather StatementTSAFranklin24 min
May 25, 2:02 PM CDTSpecial Weather StatementTSASebastian43 min

Nearby

River Flood Warnings in Oklahoma, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.